# SDR DALA2016030801876

- Difficulty date: March 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 39,956 hours, 25,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE SLIDE HARNESS DAMAGED.  INSTALLED NEW TAIL CONE SLIDE HARNESS IAW AMDS.
